Publications

Books

N. Ghoussoub and A. Moradifam, Functional Inequalities: New Perspectives and Applications , Mathematical Surveys and Monographs, American Mathematical Society, 2013.

Refereed Journal Papers

  1. A. Aghajani and A. Moradifam, Some sufficient conditions for the intersection with the vertical isocline in the Liénard plane , Appl. Math. Lett. , 19 (2006), no. 5, 491–497. PDF
  2. A. Aghajani and A. Moradifam, Nonexistence of limit cycles in two classes of predator-prey systems, Appl. Math. Comput. , 175 (2006), no. 1, 356–365. PDF
  3. M. Hesaaraki and A. Moradifam, Oscillation criteria for second-order nonlinear self-adjoint differential equations, Methods Appl. Anal. , 13 (2006), no. 4, 373–385. (Dedicated to Professor Joel Smoller on the occasion of his 70th birthday) PDF
  4. A. Aghajani and A. Moradifam, Oscillation of solutions of second-order nonlinear differential equations of Euler type , J. Math. Anal. Appl. , 326 (2007), no. 2, 1076–1089. PDF
  5. A. Aghajani and A. Moradifam, On the homoclinic orbits of the generalized Liénard equations , Appl. Math. Lett. , 20 (2007), no. 3, 345–351. PDF
  6. M. Hesaaraki and A. Moradifam, Intersection with the vertical isocline in the generalized Liénard equations, J. Math. Anal. Appl. , 334 (2007), no. 2, 787–798. PDF
  7. M. Hesaaraki and A. Moradifam, On the existence of bounded positive solutions of Schrödinger equations in two-dimensional exterior domains, Appl. Math. Lett. , 20 (2007), no. 12, 1227–1231. PDF
  8. A. Aghajani and A. Moradifam, Intersection with the vertical isocline in the Liénard plane, Nonlinear Anal. , 68 (2008), no. 11, 3475–3484. PDF
  9. A. Aghajani and A. Moradifam, The generalised Liénard equations, Glasg. Math. J. , 51 (2009), no. 3, 605–617. PDF
  10. N. Ghoussoub and A. Moradifam, On the best possible remaining term in the improved Hardy inequality, Proc. Nat. Acad. Sci. U.S.A., 105 (2008), no. 37, 13746–13751. PDF
  11. A. Moradifam, On the critical dimension of a fourth order elliptic problem with negative exponent, Journal of Differential Equations , 248 (2010), no. 3, 594–616. PDF
  12. N. Ghoussoub and A. Moradifam, A note on simultaneous preconditioning and symmetrization of non-symmetric linear systems, Numer. Linear Algebra Appl. , 18 (2011), no. 3, 343–349. PDF
  13. A. Moradifam, The singular extremal solutions of the bilaplacian with exponential nonlinearity, Proc. Amer. Math Soc. , 138 (2010), no. 4, 1287–1293. PDF
  14. C. Cowan, P. Esposito, N. Ghoussoub, and A. Moradifam, The critical dimension for a fourth order elliptical problem with singular nonlinearity, Arch. Ration. Mech. Anal., 198 (2010), no. 3, 763–787. PDF
  15. N. Ghoussoub and A. Moradifam, Bessel pairs and optimal Hardy and Hardy-Rellich inequalities, Math. Annalen , 349 (2011), no. 1, 1–57. PDF
  16. M. Ghergu, A. Moradifam, and S. Taliaferro, Isolated singularities of polyharmonic inequalities, J. Funct. Anal. , 261 (2011), no. 3, 660–680. PDF
  17. A. Moradifam, Sharp counterexamples related to De Giorgi conjecture in dimensions 4\leq n \leq 8, Proc. Amer. Math. Soc. , 142 (2014), no. 1, 199–203. PDF
  18. A. Moradifam, Optimal weighted Hardy-Rellich inequalities on H^2 \cap H^1_0, J. London. Math. Soc. (2) , 85 (2012), no. 1, 22–40. PDF
  19. E. Kamalinejad and A. Moradifam, Radial symmetry of large solutions of semilinear elliptic equations with advection, Proc. Roy. Soc. Edinburgh Sect. A, 144 (2014), no. 1, 139–147. PDF
  20. A. Moradifam and A. Nachman, Convergence of the alternating split Bregman algorithm in infinite-dimensional Hilbert spaces , preprint. PDF
  21. Conductivity imaging from one interior measurement in the presence of perfectly conducting and insulating inclusions, SIAM J. Math. Anal., 44 (2012), 3969-3990 (with A. Nachman and A. Tamasan) PDF
  22. A. Moradifam, An Nachman, and A Timonov, A convergent algorithm for the hybrid problem of reconstructing conductivity from minimal interior data , Inverse Problems, 28 (2012), no. 8, 084003, 23 pp. PDF
  23. N. Hoell, A. Moradifam, and A. Nachman, Current Density Impedance Imaging with an Anisotropic Conductivity in a Known Conformal Class , SIAM J. Math. Anal., 46 (2014), no. 3, 1820–1842. PDF
  24. R.L. Jerrard, A. Moradifam, and A. Nachman, Existence and uniqueness of minimizers of general least gradient problems, J. Reine Angew. Math. , 734 (2018), 71–97. PDF
  25. A. Moradifam, A. Nachman, and A. Tamasan, Uniqueness of minimizers of weighted least gradient problems arising in conductivity imaging, Calc. Var. Partial Differential Equations, 57 (2018), no. 1, Art. 6, 14 pp. PDF
  26. G. Bal and A. Moradifam, Photo-acoustic tomography in a rotating measurement setting, Inverse Problems, 32 (2016), no. 10, 105012, 10 pp. PDF
  27. A. Moradifam, Existence and structure of minimizers of least gradient problems, Indiana University Math Journal , 67 (2018), no. 3, 1025–1037. PDF
  28. A. Moradifam, Least Gradient Problems with Neumann Boundary Condition, Journal of Differential Equations , 263 (2017), no. 11, 7900–7918. PDF
  29. P. Martinez, L.A. Allsman, K.A. Brakke, C. Hoyt, J. Hayes, H. Liang, W. Neher, Y. Rui, A. M. Roberts, A. Moradifam, B. Goldstein, C. T. Anderson, and C.G. Rasmussen, Predicting division planes of three-dimensional cells by soap-film minimization, Plant Cell , Vol. 30: 2255–2266, October 2018. PDF
  30. C. Gui and A. Moradifam, Symmetry of solutions of a mean field equation on flat tori, Int. Math. Res. Not. IMRN , 2019, no. 3, 799–809. PDF
  31. C. Gui and A. Moradifam, Uniqueness of solutions of mean field equations in R^2, Proc. Amer. Math. Soc. , 146 (2018), no. 3, 1231–1242. PDF
  32. C. Knox and A. Moradifam, Electrical Networks with Prescribed Current and Applications to Random Walks on Graphs, Inverse Probl. Imaging, 13 (2019), no. 2, 353–375. PDF
  33. C. Gui and A. Moradifam, The Sphere Covering Inequality and Its Applications, Inventiones Mathematicae, 214 (2018), no. 3, 1169-1204. PDF
  34. C. Gui, A. Jevinkar, and A. Moradifam, Symmetry and uniqueness of solutions to some Liouville-type equations and systems, Comm. Partial Differential Equations , 43 (2018), no. 3, 428–447. PDF
  35. D. Bartolucci, C. Gui, A. Jevnikar, and A. Moradifam, A singular Sphere Covering Inequality: uniqueness and symmetry of solutions to singular Liouville-type equations, Math. Annalen , 374 (2019), no. 3-4, 1883–1922. PDF
  36. C. Knox and A. Moradifam, Determining both the source of a wave and its speed in a medium from boundary measurements, Submitted . PDF
  37. C. Gui, F. Hang, and A. Moradifam, The sphere covering inequality and its dual, Submitted . PDF
  38. M. Fotouhi and A. Moradifam, General Least Gradient Problems with Obstacle, Calc. Var. Partial Differential Equations, to appear. PDF
  39. C. Gui, F. Hang, A. Moradifam, and X. Wang, Remarks on a mean field equation on S^2, Submitted , (Dedicated to Professors A. Chang and P. Yang on the occasion of their 70th birthdays). PDF
  40. R. Lopez and A. Moradifam, Stability of Current Density Impedance Imaging, Submitted . PDF